# SDR SWI2025F01865

- Difficulty date: October 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 49,298 hours, 42,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 589 LOWER FLANGE WAS CORRODED AND PEELING PAINT FROM JUST UNDER CARGO DOOR SILL TO STRINGER 20R IN SEVERAL AREAS.  REMOVED AND REPLACED THE FRAME BS 589, S20R - S20L IAW SRM 51-42-06, & 51-42-21.
